Dynamics of unwinding of a simple entanglement

Share/Save/Bookmark

Wiegel, F.W. and Michels, J.P.J. (1987) Dynamics of unwinding of a simple entanglement. Journal of Physics A: Mathematical and general, 20 (14). pp. 4653-4659. ISSN 0305-4470

open access
[img]
Preview
PDF
373kB
Abstract:The dynamics of unwinding of a simple entanglement is studied in two ways, firstly using an optimal path approximation in the Rouse model and secondly by simulating the movement of a more realistic model using Brownian molecular dynamics
Item Type:Article
Copyright:© 1987 Institute of Physics
Research Group:
Link to this item:http://purl.utwente.nl/publications/60593
Official URL:http://dx.doi.org/10.1088/0305-4470/20/14/011
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 129191